# SDR JJBA20220429031

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 42,109 hours, 27,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SG9951
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORRECT EXIT MARKER INSTALLED ON FLOOR PROXIMITY LIGHT ALONGSIDE SEAT 24A. REMOVED AND REPLACED EXIT MARKER. NO DEFECTS NOTED.
